Alert archive / California / Flash Flood Warnings in 2012

Flash Flood Warning 222, NWS Las Vegas, NV

October 11, 2012San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Oct 11, 2012, 8:35 PM PDT for San Bernardino County, California. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2012, 8:35 PM PDT (03:35 UTC)
Expired
Oct 11, 2012, 10:30 PM PDT
In force
115 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 3.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WGUS55 KVEF 120335
FFWVEF
CAC071-120530-
/O.NEW.KVEF.FF.W.0222.121012T0335Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
835 PM PDT THU OCT 11 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 1030 PM PDT.

* AT 826 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MID HILLS CAMPGROUND...OR
  12 MILES SOUTHEAST OF CIMA. THE STORM PRODUCING VERY HEAVY RAIN WAS
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  CIMA...MID HILLS CAMPGROUND...NIPTON AND IVANPAH ROADS...NIPTON AND
  MOUNTAIN PASS.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
      3495 11518 3493 11547

$$

JENSEN
3 follow-up statements
444 
WGUS75 KVEF 120421
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
921 PM PDT THU OCT 11 2012

CAC071-120530-
/O.CON.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
921 PM PDT THU OCT 11 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...

AT 913 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR MID HILLS CAMPGROUND...OR 8 MILES SOUTHEAST OF CIMA. THE
THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
CIMA...NIPTON AND IVANPAH ROADS...MOUNTAIN PASS AND NIPTON.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184 AND 
ALSO THE NIPTON ROAD FROM INTERSTATE 15 EAST TO THE STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.

&&

LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
      3495 11518 3493 11547

$$

JENSEN
299 
WGUS75 KVEF 120502
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1002 PM PDT THU OCT 11 2012

CAC071-120530-
/O.CON.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1002 PM PDT THU OCT 11 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...

AT 946 PM PDT...THUNDERSTORMS AND SHOWERS HAVE MOVED NORTH OUT OF 
THE WARNED AREA. HOWEVER PREVIOUS HEAVY RAINFALL IS LIKELY STILL 
PRODUCING FLOWING WATER OVER LOW WATER CROSSING. IN ADDITION WATER 
WILL STILL BE MOVING FROM THE HIGHER TERRAIN DOWN INTO THE LOWER 
AREAS.

LOCATIONS IMPACTED INCLUDE...
CIMA...NIPTON AND IVANPAH ROADS...MOUNTAIN PASS AND NIPTON. 
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184 AND 
ALSO THE NIPTON ROAD FROM INTERSTATE 15 EAST TO THE STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.

&&

LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
      3495 11518 3493 11547

$$

JENSEN
406 
WGUS75 KVEF 120526
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1026 PM PDT THU OCT 11 2012

CAC071-120531-
/O.EXP.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1026 PM PDT THU OCT 11 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM PDT FOR CENTRAL SAN
BERNARDINO COUNTY...

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184.

SHOWERS AND THUNDERSTORMS HAVE MOVED NORTH OUT OF THE AREA. ALTHOUGH 
ADDITIONAL THUNDERSTORM ACTIVITY MAY BE SEEN LATER TONIGHT...HEAVY 
RAINFALL IS NOT EXPECTED THROUGH THE REST OF THIS EVENING. THUS WILL 
ALLOW THE FLASH FLOOD WARNING TO EXPIRE AS OF 1030 PM PDT.

TRAVELERS IN THE AREA AND ESPECIALLY OFF ROAD VEHICLES...SHOULD USE 
EXTREME CAUTION OVERNIGHT HOWEVER. FLOWING WATER THROUGH NORMALLY 
DRY WASHES AND ACROSS LOW WATER CROSSING WILL LIKELY BE ENCOUNTERED 
IN THE CIMA AND MID HILLS CAMPGROUND AREA AS WELL AS THE NIPTON AND 
IVANPAH ROADS. REMEMBER THAT WATER IS ESPECIALLY HARD TO SEE AT 
NIGHT.

LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
      3495 11518 3493 11547

$$

JENSEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 3:30 PM PDT, 5 hours 5 minutes earlier.

Area forecast discussion, Oct 11, 3:30 PM PDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT THU OCT 11 2012

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN
CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY. WITH COLDER AIR MOVING INTO THE REGION
FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000 FEET WILL SEE THE
FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN SEVERAL DEGREES
BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING TREND CAN BE
EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT WEEK.
&&

.SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL
GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY
MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO
AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED
FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO
LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED
TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS
DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN
BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK
COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE
BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE
BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES
AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH
OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER
SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL
ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY
TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH
TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE
LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH
WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME
SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4
INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN
TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO
NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS
ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND
MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING.
TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY
AS HIGH PRESSURE WORKS INTO THE REGION.

.LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS
DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST
THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH
MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN
TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES
ABOVE NORMAL ON AVERAGE.
&&

.AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING
WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A
DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS
VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS
EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12
KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON.
SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY
SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY
HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT
THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS
MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN
BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL
MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY
HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO
MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN
AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN
CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW
LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY
BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD
FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT
KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY
SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

GORELOW/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 AM PDT THU OCT 11 2012

AZZ001>003-036-CAZ519>527-NVZ014>022-120700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST
THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA
LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST
ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE
POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS
POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO
60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY
BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY
AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND
CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 11, 5:51 PM PDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
551 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             11 S PAHRUMP W7LAS      35.96N 115.90W
10/11/2012  E1.00 INCH       INYO               CA   TRAINED SPOTTER

&&

METZGER
Local storm report, Oct 11, 7:02 PM PDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
702 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HEAVY RAIN       9 E MT. CHARLESTON      36.28N 115.46W
10/11/2012  M2.80 INCH       CLARK              NV   MESONET

            A STORM TOTAL SINCE 10/10/12 OF 2.80 INCHES WAS MEASURED
            AT AN AUTOMATED RAIN GAUGE OPERATED BY THE CLARK COUNTY
            REGIONAL FLOOD CONTROL DISTRICT ALONG KYLE CANYON ROAD.

&&

STACHELSKI
Local storm report, Oct 11, 7:49 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
749 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      3 ESE SPRING MOUNTAIN R 36.05N 115.40W
10/11/2012                   CLARK              NV   BROADCAST MEDIA

            LAS VEGAS AREA BROADCAST MEDIA REPORTED A FOOT OF FLOWING
            WATER ALONG WITH SOME DEBRIS CROSSING ARROYO ROAD IN BLUE
            DIAMOND. THE EVENT TIME IS AN ESTIMATE.

&&

CS/RM
Local storm report, Oct 11, 8:06 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
806 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             2 W MOUNTAINS EDGE      36.01N 115.30W
10/11/2012  E0.50 INCH       CLARK              NV   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED PEA TO DIME SIZE HAIL
            ON THE WEST SIDE OF MOUNTAINS EDGE IN THE SOUTHWEST PART
            OF LAS VEGAS.

&&

STACHELSKI
Local storm report, Oct 11, 8:22 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
822 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             ANTHEM                  35.96N 115.09W
10/11/2012  E0.88 INCH       CLARK              NV   PUBLIC

            PUBLIC REPORT OF NICKLE SIZE HAIL IN ANTHEM.

&&

STACHELSKI
Local storm report, Oct 11, 8:28 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
828 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             5 SW GREEN VALLEY       36.01N 115.15W
10/11/2012  E0.25 INCH       CLARK              NV   PUBLIC

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 5:02 PM PDTFlash Flood WarningVEFInyo88 min
Oct 11, 5:25 PM PDTFlash Flood WarningVEFInyo95 min
Oct 11, 5:25 PM PDTSevere Thunderstorm WarningVEFInyo35 min
Oct 11, 5:52 PM PDTSevere Thunderstorm WarningVEFInyo53 min
Oct 11, 6:47 PM PDTSevere Thunderstorm WarningVEFInyo12 min
Oct 11, 7:28 PM PDTFlash Flood WarningVEFInyo92 min
Oct 12, 12:03 AM PDTFlash Flood WarningVEFInyo87 min

Nearby

Flash Flood Warnings in California, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.